# SDR CA130305005

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 18,969 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 350A37000305
- Condition: Worn
- Location: Main Rotor
- Part time: 18,158 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CERTAIN FLIGHT REGIMES, ACFT EXPERIENCED ABNORMAL VIBRATIONS. UPON DISASSEMBLY OF THE "TIMKEN" MAIN ROTOR SHAFT INSTALLATION, IT WAS FOUND THE THE 6 BOLTS THAT ARE USED TO INSTALL THE EPICYCLIC REDUCTION GEARS TO THE MAST ALTHOUGH THE LOCKING MECHANISM IN PLACE WERE LOOSE WITH A RANGE OF 5 TO 30 IN-LBS. UPON INVESTIGATION IT WAS FOUND THE THE OEM MAINTENANCE WC WERE MISSING A CRUCIAL STEP DURING THE REASSEMBLY OF THIS COMPONENT.  THEY OMITTED THE FACT THAT IS IS ESSENTIAL THAT DURING YOUR TORQUING SEQUENCE THAT YOU ROTATE THE OUTER CASING TO ENSURE EVERYTHING IS SEATED PROPERLY.  THESE INSTRUCTIONS ARE PRESENT IN THE "ELECTRONIC" EQUIVALENTS JUST NOT IN THE PAPER COPIES.
